Jump to content

Midodrine


roxie
 Share

Recommended Posts

HI

I took midodrine for a year and a half or so, for a while it worked well, I was feeling very hopeful with the med. Then one day my bloop pressure shot up,and I was sitting up all the time I had it in my system, which I was warned about, but no matter how much we adjusted my meds, my bp kept going up. I eventually had to stop taking it

Has anyone else had to stop taking midodrine b/c of their bp? Has anyone had it go up and found a way to keep it under control?

Thanks

Madeline

Link to comment
Share on other sites

Hi Madeline!

I just started taking Midodrine, and so far no persistent spikes in bp. But I read from some other posts (can't remember exactly who or when) that some ppl took it for years, then had high bp and had to stop.

My doctor thought that after a minimum of 6 months, weaning me off the ProAm might maintain its effects because it "trains the blood vessels to act normally, even when the medication is removed." Are you feeling ok without it?

If not, hope you find another med that works well for you!

-Masumeh

Link to comment
Share on other sites

you know, i didn't know that it was supposed to train the blood vessels. that is very interesting!!

i don't know how i do off it, i was just glad to get my bp down, any of it in my system made it skyrocket. The best for me has been florinef/mestinon!

Madeline

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...